# SDR 2004UALA00922

- Difficulty date: October 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 39,703 hours, 14,542 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1415 BETWEEN STRINGER 26R & 27R BEAR STRAP CORRODED.   AREA FASTENER WERE REMOVED AND CORROSION WAS BLENDED AND REMOVED.
